Module extension of dual Banach algebras
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 663-673
https://doi.org/10.4134/BKMS.2010.47.4.663
Published online July 1, 2010
M. Eshaghi Gordji, Fereydoun Habibian, and Ali Rejali
Semnan University, Semnan University, Isfahan University
Abstract : This work was intended as an attempt to introduce and investigate the Connes-amenability of module extension of dual Banach algebras. It is natural to try to study the $weak^*$-continuous derivations on the module extension of dual Banach algebras and also the weak Connes-amenability of such Banach algebras.
Keywords : derivation, Connes-amenable
MSC numbers : 46H20, 43A20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd